RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 3, Number 1/2  


On recurrence and superrecurrence of $H$-cocycles
S. I. Bezuglyi
3
Factorization of the radii of the Weyl limit ball in the degenerate interpolation Schur problem
S. S. Boiko, V. K. Dubovoi
18
Weakly connected systems of Monge–Amper elliptic equations and the problem of existence of $2$-surface in $E^{k+2}$ with given Killing–Lipschitz curvatures with respect to $k$ normal vectors
B. E. Kantor, V. M. Vereshchagin
27
Volumes of Shubert blocks of Grassmann manifolds
V. A. Gorkavyy
34
Meyers type regularity for bounded and almost periodic solutions to nonlinear second order parabolic equations with mixed boundary conditions
K. Gröger, A. Pankov
46
The metric and measure of the space of types of second order curves
V. I. Denisov
65
A theorem on stability of the argument of characteristic function
A. I. Il'inskii
70
Eigenvalue distribution of large random matrices with correlated entries
A. Khorunzhii
80
On complete convex solutions of the equation $\operatorname{spur}_m(z_{ij})=1$
V. N. Kokarev
102
Multidimensional $k$-helical surfaces in the Euclidean space $E^m$
V. T. Lisitsa
118
Closed convex surfaces in $E^3$ with given functions of curvatures
A. I. Medianik
125
On entire functions of $n$ variables being quasipolynomials in one the variables
L. I. Ronkin
131
On a class of Pogorelov polynomials
O. I. Rudnitsky
142
On asymptotics of entire functions of finite logarithmic order
M. M. Sheremeta, R. I. Tarasyuk, N. V. Zabolotskii
146
A note on the Hall–Mergelyan theme
M. L. Sodin
164
Wave operators of Deift–Simon type for a class of Schrödinger evolutions. I
L. Zielinski
169
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020